# SDR EISA96146

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, AIRSPEED INDICATOR DROVE TO ZERO, INFLIGHT FLIGHT OFFICERS MACH INDICATOR AND IVSI ALSO WERE READING ZERO.  REMOVED OBSTRUCTION FROM FLIGHT OFFICERS PITOT TUBE, OPS CHECK GOOD.  (M)
